MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7/3.5 VA-LCP OLECRANON PL 6H/LT/142; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7/3.5 VA-LCP OLECRANON PL 6H/LT/142; PLATE, FIXATION, BONE
Model Number 02.107.306
Medical Device Problem Codes Break (1069); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional narrative: additional device product codes: hwc.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, a 2.7mm/3.5mm variable angle lcp olecranon plate broke and needed to be revised.The procedure and patient outcome were unknown.This report involves one (1) plate.This is report 1 of 1 for pc-(b)(4).
 
Event or Problem Description
It was further reported that fracture went onto non union requiring a revision.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The initial complaint was reviewed and found not reportable.Upon further review it was identified that this complaint is a duplicate of (b)(4).

Brand Name
2.7/3.5 VA-LCP OLECRANON PL 6H/LT/142
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
ELMIRA
35 airport road
horseheads NY 14845
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key13978672
Report Number2939274-2022-01165
Device Sequence Number14920770
Product Code HRS
UDI-Device Identifier10886982029379
UDI-Public(01)10886982029379
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K120070
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.107.306
Device Catalogue Number02.107.306
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/02/2022
Supplement Date Received by Manufacturer04/21/2022
08/12/2022
Initial Report FDA Received Date04/01/2022
Supplement Report FDA Received Date04/27/2022
08/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.7 METAPHYSEA SCR SLF-TPNG T8 SD REC/20; 2.7 VA LCKNG SCR SLF-TPNG T8 SD REC 18; 2.7 VA LCKNG SCR SLF-TPNG T8 SD REC 22; 2.7 VA LCKNG SCR SLF-TPNG T8 SD REC 26; 2.7 VA LCKNG SCR SLF-TPNG T8 SD REC 30; 2.7 VA LCKNG SCR SLF-TPNG T8 SD REC 40; UNK - SCREWS: 3.5 MM CORTEX; UNK - SCREWS: 3.5 MM CORTEX; UNK - SCREWS: 3.5 MM CORTEX
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown